nothing is helping!

Discussion in 'Fibromyalgia Main Forum' started by joysarah, Dec 28, 2005.

  1. joysarah

    joysarah New Member

    I am going to see a new pain Dr on the 10th of January. I am now on the fentenyal patch 50 mcg, lortab 10/325, and soma 350. None of it is helping anymore, this new Dr's office says he will get me off all of this and do injections. I wanted to know if anyone else has had injections and do they help. At this point I will try anything.
    Thanks Joy
  2. PVLady

    PVLady New Member

    I do not agree for this doctor to take you off all your meds, be careful. Injections are just money makers for some of these doctors. Why can't he give you an injection in addition to your meds for now.

    If you decide the lortabs are not working due to tolerance, please ask if you can take Subutex to get off the lortab with no withdrawals. Otherwise, you will have to taper off lortab and will be one sick person, trust me.

    Please don't make any fast major changes or you will shock your body. It is used to these meds and you cannot just stop them. Please read about Subutex, also called Buprenorphrine. If you take it to stop the lortab, you can stay on it for pain relief.

    I am on Subutex after stopping MS Contin. Sorry but I don't trust doctors and this does not sound right to take you off all your meds.

    I know you want to try something else, how about MS Contin?

    Is this doctor a pain specialist?

  3. gidgetsmom

    gidgetsmom New Member

    I agree with PV. This will be my 2nd round of injections in a year and I haven't had to come off any meds. I take lortab 7.5 and flexeril with amitryptilene for sleep. This round of shots (different pain center)seems to be helping more than the first. There have been a few days of real relief. I was at the point of trying anything too!! Be careful to pick your doctor wisely. Remember the saying..if it sounds too good to be true it's probably not. Same applies to the shots taking away all the pain. Hope this has helped!! Take care!!
  4. joysarah

    joysarah New Member

    pvlady for your help. I guess I should of stated that he is supposed to wean me off all the other meds. I asked about that. I know I could be in serious trouble trying to get off of them all at once. I am going to see what happens. I will keep you posted.
    thanks again
  5. joysarah

    joysarah New Member

    and thanks for yours to. I should of let you know he is going to wean me off the others. Believe me I am at my last straw. I just had 2 halk way decent days and now I feel like crap again. Also I have such fatigue when I feel this way. I also have some anxiety. I have the neurapathy as well and my legs and arms are aching soo bad. I am thinking about asking for some topamax. My daughter takes it and she feels better and there is pretty good weight loss. On the other hand my other daughter tried it and she thought she was going crazy. I know the side effects are tingling in feet and hands, as well as fatigue and memory loss. So it looks like a 50/50 chance for me. Sorry I didn't mean to go on and on.Thanks for listening and for your advice. Joy
  6. Dee50

    Dee50 New Member

    I also found no help from the meds you are taking. The more meds like that I took the more pain my body put out. I don't know why I just can share with you that that's what happened to me. I was not on the meds very long 2 months or so. I broke out to the patch-my whole chest had a rash on it after the 2nd patch.

    I'm sorry I don't have an answer for you. But I hope you find relief from the pain soon. It is an illness in it's self.

    Sounds crazy but dark cherries help me. Hot showers. Drinking water and muscle rub on my whole spine neck to butt. and rest and getting my bm's moving a couple of times a day.

    Take care,
    Dee50